MathSciNet Relay Station
MathSciNet bibliographic data
MR639175 (83a:10038) 10D05 (47F05)
Colin de Verdière, Yves Une nouvelle démonstration du prolongement méromorphe des séries d'Eisenstein. (French) [A new proof of the meromorphic continuation of Eisenstein series] C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 7, 361–363.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement